CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Exponential stabilisation of impulsive switched linear systems via a periodic switching scheme 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2017, 卷号: 11, 期号: 16, 页码: 2921-2926
Authors:  Ai, Zidong;  Peng, Lianghong
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
asymptotic stability  linear systems  switching systems (control)  optimisation  periodic switching scheme  exponential stabilisation  multimodule impulsive switched linear systems  asymptotic stabilisation  input-to-state stabilisation  optimisation problem  
Stability of a convex order one periodic solution of unilateral asymptotic type 期刊论文
NONLINEAR DYNAMICS, 2017, 卷号: 90, 期号: 1, 页码: 83-93
Authors:  Huang, Mingzhan;  Chen, Lansun;  Song, Xinyu
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Order one periodic solution  Square approximation  Successor function  Orbitally stable  
Dynamics of a periodic impulsive switched predator-prey system with hibernation and birth pulse 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2015, 页码: 13
Authors:  Jiao, Jianjun;  Cai, Shaohong;  Li, Limei;  Chen, Lansun
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
hibernation  periodic switched systems  birth pulse  prey-extinction  permanence  
Generation and control of spherical and circular attractors using switching schemes 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2007, 卷号: 17, 期号: 1, 页码: 243-253
Authors:  Chen, Qingfei;  Zhong, Qiuhai;  Hong, Yiguang;  Chen, Guanrong
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
spherical attractor  circular attractor  quasi-periodic orbit  chaotic orbit  switched system